MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; IV EXT SET,SMBORE EXT,8,M LUERLOCK,1NF

MEDLINE INDUSTRIES LP; IV EXT SET,SMBORE EXT,8,M LUERLOCK,1NF
Catalog Number DYNDTB5081
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medication dripped out of the extension set.
 
Additional Manufacturer Narrative
It was reported that during adminstration of medication, the liquid began "dripping out of the connection".No serious injury was reported related to this incident.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained,.
 
Additional Manufacturer Narrative
Updated sections d9, g3, g6, h2, h3, h6.

Common Device Name
IV EXT SET,SMBORE EXT,8,M LUERLOCK,1NF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key23757191
Report Number1417592-2025-00691
Device Sequence Number10079394
Product Code FPA
UDI-Device Identifier10197344098668
UDI-Public10197344098668
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K242126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date04/01/2023
Device Catalogue NumberDYNDTB5081
Device Lot NumberBQ250456501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient Weight78 KG